# SDR YENA2023011800053

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 79,944 hours, 28,799 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ELEVATOR OUTBOARD RIB ON RH HORIZONTAL STABILIZER; REF TO AEROMAN WO 2022 454/1 NR 2022-662981, REMOVED AND REPLACED OUTBOARD RIB 10 ON RH HORIZONTAL STABILIZER I.A.W A320 SRM 55-21-12-300-002 RIB 10 REPLACEMENT, A32O SRM 51-72-11 AND DWG D55281225
